Alert archive / Louisiana / Flash Flood Warnings in 2022

Flash Flood Warning 32, NWS New Orleans, LA

May 25, 20225 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at May 25, 2022, 1:38 PM CDT for 5 parishes in Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2022, 1:38 PM CDT (18:38 UTC)
Expired
May 25, 2022, 4:13 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA

What was reported inside it

TimeReportWhereRemark
May 25, 3:08 PM CDTFLASH FLOOD2 E Terrytown, LACORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2 E TERRYTOWN. REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/ FLOODING.
May 25, 3:08 PM CDTFLASH FLOOD2 E Terrytown, LAREPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 90 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2556 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted.

456 
WGUS54 KLIX 251838
FFWLIX
LAC051-071-075-087-089-252145-
/O.NEW.KLIX.FF.W.0032.220525T1838Z-220525T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
138 PM CDT Wed May 25 2022

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Northwestern Jefferson Parish in southeastern Louisiana...
  Western Orleans Parish in southeastern Louisiana...
  Northwestern Plaquemines Parish in southeastern Louisiana...
  West Central St. Bernard Parish in southeastern Louisiana...
  Northeastern St. Charles Parish in southeastern Louisiana...

* Until 445 PM CDT.

* At 138 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Additional rainfall amounts of 2 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  New Orleans, Harvey, Marrero, Timberlane, Metairie, Chalmette, 
  Avondale, Belle Chasse, East New Orleans, Jefferson, Gretna, 
  Harahan, Westwego, Arabi, Terrytown, Bridge City, Elmwood, 
  Woodmere, Estelle and River Ridge.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 221 and 252.
	Interstate 510 between mile markers 1 and 3.
	Interstate 610 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2997 9030 3005 9028 3002 9016 3003 9003
      3004 9003 3004 9001 3006 8997 3012 8991
      3012 8989 3005 8986 2994 8992 2986 9000
      2987 9013 2990 9024

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

JFL
2 follow-up statements
926 
WGUS74 KLIX 252035
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
335 PM CDT Wed May 25 2022

LAC051-071-075-087-089-252145-
/O.CON.KLIX.FF.W.0032.000000T0000Z-220525T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson LA-Orleans LA-Plaquemines LA-St. Bernard LA-St. Charles LA-
335 PM CDT Wed May 25 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS 
AFTERNOON FOR NORTHWESTERN JEFFERSON, WESTERN ORLEANS, NORTHWESTERN 
PLAQUEMINES, WEST CENTRAL ST. BERNARD AND NORTHEASTERN ST. CHARLES 
PARISHES...

At 335 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 3 inches of rain have 
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  New Orleans, Harvey, Marrero, Timberlane, Metairie, Chalmette, 
  Avondale, Belle Chasse, East New Orleans, Jefferson, Gretna, 
  Harahan, Westwego, Arabi, Terrytown, Bridge City, Elmwood, 
  Woodmere, Estelle and River Ridge.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 221 and 252.
	Interstate 510 between mile markers 1 and 3.
	Interstate 610 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2997 9030 3005 9028 3002 9016 3003 9003
      3004 9003 3004 9001 3006 8997 3012 8991
      3012 8989 3005 8986 2994 8992 2986 9000
      2987 9013 2990 9024

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

JFL
386 
WGUS74 KLIX 252113
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
413 PM CDT Wed May 25 2022

LAC051-071-075-087-089-252123-
/O.CAN.KLIX.FF.W.0032.000000T0000Z-220525T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson LA-Orleans LA-Plaquemines LA-St. Bernard LA-St. Charles LA-
413 PM CDT Wed May 25 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN JEFFERSON, 
WESTERN ORLEANS, NORTHWESTERN PLAQUEMINES, WEST CENTRAL ST. BERNARD 
AND NORTHEASTERN ST. CHARLES PARISHES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 PM CDT Thursday for 
portions of southeast Louisiana and Mississippi.

LAT...LON 2997 9030 3005 9028 3002 9016 3003 9003
      3004 9003 3004 9001 3006 8997 3012 8991
      3012 8989 3005 8986 2994 8992 2986 9000
      2987 9013 2990 9024

$$

JFL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:58 PM CDT, 40 minutes earlier.

Area forecast discussion, May 25, 12:58 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1258 PM CDT Wed May 25 2022

.AVIATION...
Tried to line up ongoing convection and the slowdown of the
eastward push of the southerly portion of the activity over the
next several hours. The leading edge of storms is causing reduced
visibilities along with very gusty southerly winds. CAMs show
this initial round to end from west to east during the evening
hours. After this, another round of convection will begin to fire
just west of our forecast area during the 03Z- 07Z timeframe.
Then, this activity should move through the area mainly from 06Z-
12Z causing mainly IFR conditions with some LIFR conditions
possible around daybreak. /23/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  83  65  83  59 /  90  90  20   0
BTR  83  65  83  61 /  80 100  20   0
ASD  86  67  85  62 /  90 100  60   0
MSY  86  70  83  68 /  80  90  50   0
GPT  83  71  84  65 /  80 100  80  10
PQL  83  70  83  63 /  70  70  90  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Thursday morning for LAZ034>037-039-046>048-
     056>060-064>071-076>090.

GM...Small Craft Advisory from 6 PM this evening to 6 AM CDT Thursday
     for GMZ534-538-550-552-555-570-572-575.

     Small Craft Advisory until 6 AM CDT Thursday for GMZ532-536-557-
     577.

MS...Flood Watch through Thursday morning for MSZ068>071-077-080>082.

GM...Small Craft Advisory from 6 PM this evening to 6 AM CDT Thursday
     for GMZ538-550-552-555-570-572-575.

     Small Craft Advisory until 6 AM CDT Thursday for GMZ536-557-577.

&&

In the hours before

Special weather statement, May 25, 10:17 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1017 AM CDT Wed May 25 2022

LAZ056>059-065-084>086-251645-
Upper Terrebonne LA-Southern Livingston LA-Western Ascension LA-
Assumption LA-St. John The Baptist LA-St. James LA-
Upper Lafourche LA-Eastern Ascension LA-
1017 AM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of St. John The Baptist,
Ascension, St. James, north central Terrebonne, southeastern
Livingston, northwestern Lafourche and Assumption Parishes through
1145 AM CDT...

At 1016 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Port Vincent to near Bayou Geneve. Movement was
east at 30 mph.

HAZARD...Winds in excess of 40 mph and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thibodaux, Gonzales, Donaldsonville, Napoleonville, Reserve, Laplace,
Gramercy, Lutcher, Sorrento, French Settlement, Schriever, Garyville,
Supreme, Chackbay, Whitehall, Gray, Edgard, South Vacherie,
Paincourtville and Convent.

This includes Interstate 10 in Louisiana between mile markers 174 and
205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near lakes and waterweays, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Louisiana.

&&

LAT...LON 3029 9097 3031 9053 3030 9056 3026 9059
      3022 9057 3019 9060 3017 9057 3017 9048
      2966 9070 2967 9110 2981 9110 2984 9113
      2984 9116
TIME...MOT...LOC 1516Z 252DEG 28KT 3032 9085 2975 9104

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, May 25, 11:29 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1129 AM CDT Wed May 25 2022

LAZ058-071-076-079>082-MSZ077-080-251730-
Southeast St. Tammany LA-Central Tangipahoa LA-Lower Tangipahoa LA-
Northern St. Tammany LA-Northern Tangipahoa LA-
Southwestern St. Tammany LA-St. John The Baptist LA-Hancock MS-
Pearl River MS-
1129 AM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of northeastern St. John
The Baptist, St. Tammany and southeastern Tangipahoa Parishes,
southwestern Hancock and southwestern Pearl River Counties through
1230 PM CDT...

At 1128 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Folsom to 7 miles west of
Madisonville to 6 miles north of Arabi. Movement was northeast at 30
mph.

HAZARD...Winds in excess of 40 mph and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Slidell, Hammond, Covington, Pearl River, Abita Springs,
Madisonville, Folsom, Sun, Pearlington, Lacombe, Robert, Bush and
Slidell Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 261 and 273.
 Interstate 10 in Mississippi between mile markers 1 and 4.
 Interstate 12 between mile markers 43 and 84.
 Interstate 55 in Louisiana between mile markers 9 and 21.
 Interstate 59 in Louisiana between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near area lakes or waterways, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Louisiana...and southern Mississippi.

&&

LAT...LON 3071 9024 3066 8999 3067 8987 3028 8954
      3018 8967 3019 8976 3036 9007 3039 9018
      3038 9023 3024 9035 3019 9042 3022 9044
      3028 9040 3033 9043 3072 9039
TIME...MOT...LOC 1628Z 223DEG 28KT 3068 9029 3036 9029 3004 9003

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG
Local storm report, May 25, 11:38 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1138 AM CDT WED MAY 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     MARINE TSTM WIND 6 WSW EAST NEW ORLEANS  30.04N 90.03W
05/25/2022  M46 MPH          ORLEANS            LA   ASOS

            ASOS STATION KNEW NEW ORLEANS LAKEFRONT
            AIRPORT.

&&

LNN
Special weather statement, May 25, 12:20 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1220 PM CDT Wed May 25 2022

LAZ039-079-MSZ077-080-251830-
Washington LA-Northern St. Tammany LA-Hancock MS-Pearl River MS-
1220 PM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of northeastern St.
Tammany and eastern Washington Parishes, northern Hancock and Pearl
River Counties through 130 PM CDT...

At 1220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Franklinton to near Pearl River. Movement
was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bogalusa, Picayune, Poplarville, Varnado, Sun, Bush, Enon,
Crossroads, Mcneil and Angie.

This includes the following Interstates...
 Interstate 59 in Louisiana near mile marker 11.
 Interstate 59 in Mississippi between mile markers 1 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Louisiana...and southern Mississippi.

&&

LAT...LON 3062 8934 3044 8974 3045 8989 3064 9003
      3076 9014 3084 9010 3100 8984 3101 8951
      3099 8947 3098 8947 3098 8945 3101 8935
TIME...MOT...LOC 1720Z 258DEG 26KT 3081 9006 3041 8979

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG
Local storm report, May 25, 12:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1253 PM CDT WED MAY 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     MARINE TSTM WIND 12 SSW MANDEVILLE       30.20N 90.12W
05/25/2022  M50 MPH          GMZ530             LA   MESONET

            WXFLOW SITE XPTN ON LAKE PONTCHARTRAIN
            CAUSEWAY.

1140 AM     MARINE TSTM WIND 1 SW MANDEVILLE         30.36N 90.09W
05/25/2022  M45 MPH          ST. TAMMANY        LA   MESONET

            WXFLOW STATION XMDV AT MANDEVILLE LAKEFRONT.

&&
Special weather statement, May 25, 1:35 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
135 PM CDT Wed May 25 2022

LAZ064-070-077-078-087>089-251930-
Western Orleans LA-Upper St. Bernard LA-Lower Jefferson LA-
Eastern Orleans LA-Upper Plaquemines LA-Lower St. Bernard LA-
Upper Jefferson LA-
135 PM CDT Wed May 25 2022

...A strong thunderstorm will impact portions of northwestern St.
Bernard, Orleans and northwestern Jefferson Parishes through 230 PM
CDT...

At 135 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gretna, or near Marrero, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Orleans, Metairie, Chalmette, Marrero, Harvey, Avondale, East New
Orleans, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan,
Westwego, Lake Catherine, Elmwood, Terrytown, Meraux, Bridge City,
River Ridge and Arabi.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 224 and 255.
 Interstate 510 between mile markers 1 and 3.
 Interstate 610 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2988 9022 3004 9024 3002 9018 3003 9003
      3007 8994 3015 8988 3015 8985 3010 8984
      3010 8979 3017 8974 3015 8973 3015 8963
      3007 8969 3006 8973 3004 8973 3004 8982
      3000 8985 2996 8984 2986 9002
TIME...MOT...LOC 1835Z 230DEG 29KT 2994 9009

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:05 PM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana40 min
May 24, 7:56 PM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana49 min
May 24, 10:03 PM CDTSpecial Weather StatementLIXWest Feliciana42 min
May 24, 10:44 PM CDTSpecial Marine WarningLIX31 min
May 24, 11:51 PM CDTSpecial Marine WarningLIX39 min
May 24, 11:52 PM CDTSpecial Marine WarningLIX38 min
May 25, 12:44 AM CDTSpecial Marine WarningLIX91 min
May 25, 12:58 AM CDTSpecial Marine WarningLIX92 min
May 25, 3:13 AM CDTSpecial Marine WarningLIX62 min
May 25, 3:16 AM CDTSpecial Marine WarningLIX89 min
May 25, 3:20 AM CDTFlood WatchLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more31 hr
May 25, 3:29 AM CDTSpecial Marine WarningLIX61 min
May 25, 8:18 AM CDTSpecial Weather StatementLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge and 1 more87 min
May 25, 9:09 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Pointe Coupee, West Feliciana40 min
May 25, 9:43 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena32 min
May 25, 9:52 AM CDTSpecial Weather StatementLIXAscension, Assumption, Saint James23 min
May 25, 10:15 AM CDTSpecial Weather StatementLIXLivingston, Saint Helena, Tangipahoa90 min
May 25, 10:17 AM CDTSpecial Weather StatementLIXAscension, Assumption, Saint James88 min
May 25, 10:25 AM CDTSpecial Marine WarningLIX65 min
May 25, 10:55 AM CDTSpecial Marine WarningLIX2 hr
May 25, 11:29 AM CDTSpecial Weather StatementLIXSaint Tammany61 min
May 25, 11:39 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard111 min
May 25, 11:41 AM CDTSevere Thunderstorm WarningLIXSaint Tammany25 min
May 25, 12:03 PM CDTFlash Flood WarningLIXSaint Charles, Saint John the Baptist4 hr
May 25, 12:12 PM CDTSpecial Marine WarningLIX63 min
May 25, 12:20 PM CDTSpecial Weather StatementLIXWashington70 min
May 25, 12:41 PM CDTAreal Flood AdvisoryLIXSaint Tammany, Tangipahoa2 hr
May 25, 12:54 PM CDTSpecial Marine WarningLIX66 min
May 25, 1:34 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
May 25, 1:35 PM CDTSpecial Weather StatementLIXOrleans55 min
May 25, 1:41 PM CDTSpecial Weather StatementLIXJefferson49 min
May 25, 1:55 PM CDTSpecial Marine WarningLIX107 min
May 25, 1:58 PM CDTSpecial Marine WarningLIX2 hr
May 25, 2:41 PM CDTSpecial Marine WarningLIX94 min
May 25, 3:56 PM CDTAreal Flood AdvisoryLIXSaint Tammany109 min
May 25, 4:31 PM CDTSpecial Marine WarningLIX89 min
May 25, 4:58 PM CDTSpecial Marine WarningLIX92 min
May 25, 5:20 PM CDTSpecial Marine WarningLIX55 min
May 25, 5:41 PM CDTSpecial Weather StatementLIXJefferson49 min
May 25, 5:43 PM CDTSpecial Marine WarningLIX68 min
May 25, 5:48 PM CDTSpecial Marine WarningLIX27 min
May 25, 6:15 PM CDTSpecial Marine WarningLIX90 min
May 25, 6:21 PM CDTSpecial Weather StatementLIXJefferson, Plaquemines54 min
May 25, 6:51 PM CDTSpecial Marine WarningLIX24 min

Nearby

Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.